# SDR SWAA030883

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED ( 4 EA ) AT BS 500C AT STR 7R, BS 520 AT STR 7R, BS 663 AT STR 10R & BS 663 AT STR 10L.    R&R STRINGER CLIPS PER SRM.
